# SDR MASA2014040831015

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 27,415 hours, 22,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Out Of Position
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN MEGAPHONE INOPERATIVE.  REPOSITIONED BATTERY.
